MAUDE Adverse Event Report: RELIANCE MEDICAL SYSTEMS RELIANCE CERVICAL IBF-S SYSTEM; CERVICAL IBF-S, SCREW, DRILLING VARIABLE, 4.0, 14MM

RELIANCE MEDICAL SYSTEMS RELIANCE CERVICAL IBF-S SYSTEM; CERVICAL IBF-S, SCREW, DRILLING VARIABLE, 4.0, 14MM
Model Number 2-S40-DV14
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Dysphasia (2195)
Type of Reportable Event Malfunction
Event or Problem Description
Cervical ibf-s, screw, drilling variable, 4.0, 14mm is part of the reliance cervical ibf-s system.Reliance medical systems (rms) was made aware of the complaint wednesday, (b)(6) 2018 via phone call to rms account manager (b)(4) from field rep.(b)(4).Implantation of the device was performed (b)(6) 2018 by dr.(b)(46 at (b)(6).Patient went to three month check up with dr.(b)(6), while there the patient reported to the physician that he was experiencing dysphasia.X-rays were taken and it was discovered one of the screws had begun to back out.Revision procedure was performed (b)(6) 2018 by dr.(b)(6) to remove the screw that had begun to back out.Engineering manager (b)(4) at rms discussed the revision procedure with dr.(b)(6).(b)(4) stated, "the surgeon said that, although the abundance of tissue growth around the implant limited his view, he did not notice any discernible breakage of the ibf peek implant.He felt the fusion around the implant was mature enough to retain the peek implant without further reinforcement via bone screws.Therefore, only the screw that backed out of the implant was removed.".

Brand Name
RELIANCE CERVICAL IBF-S SYSTEM
Common Device Name
CERVICAL IBF-S, SCREW, DRILLING VARIABLE, 4.0, 14MM
Manufacturer (Section D)
RELIANCE MEDICAL SYSTEMS
545 west 500 south, ste 100
bountiful UT 84010
MDR Report Key7993258
Report Number3006088942-2018-00001
Device Sequence Number11206137
Product Code OVE
UDI-Device Identifier00842566102107
UDI-Public00842566102107
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K131429
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2-S40-DV14
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/26/2018
Initial Report FDA Received Date10/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;